Periodica Mathematica Hungarica

, Volume 14, Issue 1, pp 93–99

Möbius Transformations in Dimensionn

  • J. B. Wilker

DOI: 10.1007/BF02023586

Cite this article as:
Wilker, J.B. Period Math Hung (1983) 14: 93. doi:10.1007/BF02023586

AMS (MOS) subject classifications (1980)

Primary 51B10 Secondary 14L35 

Key words and phrases

n-dimensional inversive geometry n-dimensional Möbius transformation 

Copyright information

© Akadémiai Kiadó 1983

Authors and Affiliations

  • J. B. Wilker
    • 1
  1. 1.Mathematics Department Scarborough CollegeUniversity of TorontoWest HillCanada

Personalised recommendations